# SDR 2001F00094

- Difficulty date: June 1, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Powerpack
- Part number: GHC1004
- Part serial: 159
- Condition: Defective
- Location: Hyd System
- Part time: 400 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE HELICOPTER THE CYELIC STICK FELT STIFF AND SLUGGISH WHEN MOVED IN ANY DIRECTION.  AFTER RUNNING FOR SEVERAL MINUTES THE CONTROLS FELT BETTER BUT NOT NORMAL AFTER REPLACING THE HYDRAULIC POWER PACK THE PROBLEM WEN AWAY.  THE FILTER WAS REMOVED AND WHAT APPEARED TO BE VERY FINE METALLIC PARTICLES WERE PRESENT IN THE HYDRAULIC FLUID.
